Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i1.30
pages 24-28

Self-Oscillating Modes in Controlled Machine Aggregates

Vladimir A. Krasnoshapka
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

RESUMO

We investigate excitation of biharmonic oscillations in controlled machine aggregates on the basis of the mathematical model, which takes into account interaction of fields of different physical nature. It was ascertained that on investigation of biharmonic self-oscillations it is necessary to take into account character of frequency spectrum (equidistant, unequally spaced), which stipulates distinction of the system of equations for determination of amplitudes of biharmonic self-oscillations and investigation of their stability.


Articles with similar content:

Scattering of Electromagnetic Waves by Two Superconducting Bands
Telecommunications and Radio Engineering, Vol.54, 2000, issue 7
Victor Filippovich Kravchenko, Victor Tikhonovich Erofeenko
Interrelation between Amplitude and Phase of Oscillations in the Non-Linear Parametric System
Telecommunications and Radio Engineering, Vol.65, 2006, issue 1-5
O. I. Podgaiko, A. M. Tytarenko, N. G. Zuev
Synthesis of Resistive Matching Devices of Demodulators of Amplitude-Modulated Signals with Adjusted Amplitudes in Extreme States Using a Two-Pole Nonlinear Element
Telecommunications and Radio Engineering, Vol.69, 2010, issue 2
A. V. Boyarintsev
A MATHEMATICAL MODEL OF A SIGNAL AT THE MODULATOR OUTPUT IN DISCRETE INFORMATION TRANSMISSION SYSTEMS, WHICH ACCOUNTS FOR SIGNAL CODE STRUCTURE MULTIDIMENSIONALITY AND STATISTICAL CHARACTERISTICS OF A MODULATING SEQUENCE
Telecommunications and Radio Engineering, Vol.70, 2011, issue 1
A. V. Yakovlev, A. A. Batenkov, O. V. Moiseev, E. V. Belyakov
SYNTHESIS OF RLC-BASED MATCHING AND FILTERING DEVICES FOR SIGNAL AMPLITUDE-AND-PHASE MODULATORS
Telecommunications and Radio Engineering, Vol.69, 2010, issue 17
I. A. Malyutina, A. A. Golovkov